Structural instability and predictability

Devpura, Neluka, Narayan, Paresh Kumar and Sharma, Susan Sunila 2019, Structural instability and predictability, Journal of international financial markets, institutions and money, vol. 63, pp. 1-13, doi: 10.1016/j.intfin.2019.101145.

Attached Files
Name Description MIMEType Size Downloads

Title Structural instability and predictability
Author(s) Devpura, Neluka
Narayan, Paresh KumarORCID iD for Narayan, Paresh Kumar orcid.org/0000-0001-7934-8146
Sharma, Susan SunilaORCID iD for Sharma, Susan Sunila orcid.org/0000-0002-7297-1557
Journal name Journal of international financial markets, institutions and money
Volume number 63
Article ID 101145
Start page 1
End page 13
Total pages 13
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2019-11
ISSN 1042-4431
Keyword(s) Structural break
Predictability
Monte Carlo simulation
Social Sciences
Business, Finance
Economics
Business & Economics
Language eng
DOI 10.1016/j.intfin.2019.101145
Indigenous content off
Field of Research 1502 Banking, Finance and Investment
1402 Applied Economics
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30133526

Document type: Journal Article
Collections: Faculty of Business and Law
Deakin Business School
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 10 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 13 Jan 2020, 11:14:18 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.